×

zbMATH — the first resource for mathematics

General chi-square goodness-of-fit tests with data-dependent cells. (English) Zbl 0404.62023

MSC:
62F05 Asymptotic properties of parametric tests
60F05 Central limit and other weak theorems
62F03 Parametric hypothesis testing
62E20 Asymptotic distribution theory in statistics
60G15 Gaussian processes
62G10 Nonparametric hypothesis testing
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Billingsley, P.: Convergence of Probability Measures. NewYork: Wiley 1968
[2] Birch, M.W.: A new proof of the Fisher-Pearson theorem. Ann. Math. Statist. 35, 817-824 (1964) · Zbl 0259.62017 · doi:10.1214/aoms/1177703581
[3] Breiman, L.: Probability. Reading, Mass.: Addison-Wesley 1968
[4] Chernoff, H., Lehmann, E.L.: The use of maximum likelihood estimates in x 2 tests for goodness-of-fit. Ann. Math. Statist. 25, 579-586 (1954) · Zbl 0056.37103 · doi:10.1214/aoms/1177728726
[5] Chernoff, H.: Large sample theory: parametric case. Ann. Math. Statist. 27, 1-22 (1956) · Zbl 0072.35703 · doi:10.1214/aoms/1177728347
[6] ?eby?ev, D.M.: Certain chi-square type tests for continuous distributions. Theor. Probability Appl. 16, 1-22 (1971) · Zbl 0234.62019 · doi:10.1137/1116001
[7] Cramér, H.: Mathematical Methods of Statistics. Princeton: Princeton Univ. Press 1946 · Zbl 0063.01014
[8] Csiszár, I.: I-divergence geometry of probability distributions and minimization problems. Ann. Probability 3, 146-158 (1975) · Zbl 0318.60013 · doi:10.1214/aop/1176996454
[9] Dudley, R.M.: On x 2 tests of composite hypotheses. (Unpublished manuscript) 1976 · Zbl 0355.60004
[10] Dudley, R.M.: Central limit theorems for empirical measures. Ann. Probability 6, 899-929 (1978) · Zbl 0404.60016 · doi:10.1214/aop/1176995384
[11] Dzhaparidze, K.O., Nikulin, M.S.: On a modification of the standard statistics of Pearson. Theor. Probability Appl. 19, 851-863 (1974) · Zbl 0327.62026 · doi:10.1137/1119098
[12] Fisher, R.A.: On the interpretation of x 2 from contingency tables, and the calculation of P. J. Roy. Statist. Soc. 85, 87-94 (1922a) · doi:10.2307/2340521
[13] Fisher, R.A.: On the mathematical foundations of theoretical statistics. Philos. Trans. Roy. Soc. London A 222, 309-368 (1922b) · JFM 48.1280.02 · doi:10.1098/rsta.1922.0009
[14] LeCam, L.: On the assumptions used to prove asymptotic normality of maximum likelihood estimates. Ann. Math. Statist. 41, 802-828 (1970) · Zbl 0246.62039 · doi:10.1214/aoms/1177696960
[15] Moore, D.S.: A chi-square statistic with random cell boundaries. Ann. Math. Statist. 42, 147-156 (1971) · Zbl 0218.62015 · doi:10.1214/aoms/1177693502
[16] Moore, D.S., Spruill, M.C.: Unified large-sample theory of general chi-squared statistics for tests of fit. Ann. Statist. 3, 599-616 (1975) · Zbl 0322.62047
[17] Moore, D.S., Stubblebine, J.B.: Chi-square tests for multivariate normality with application to common stock prices. Preprint: Purdue Univ. (1978)
[18] Pearson, K.: On the criterion that a given system of deviations from the probable in the case of a correlated system of variables is such that it can be reasonably supposed to have arisen from random sampling. Philos. Mag. 50, 157-175 (1900) · JFM 31.0238.04
[19] Pollard, D.: The minimum distance method of testing. Metrika (1980) · Zbl 0425.62029
[20] Rao, C.R.: Linear Statistical Inference and Its Applications. New York: Wiley 1965 · Zbl 0137.36203
[21] Watson, G.S.: The x 2 goodness-of-fit test for normal distributions. Biometrika 44, 336-348 (1957) · Zbl 0081.36002
[22] Watson, G.S.: On chi-square goodness-of-fit tests for continuous distributions. J. Roy. Statist. Soc., Ser. B 20, 44-61 (1958) · Zbl 0086.12701
[23] Watson, G.S.: Some recent results in chi-square goodness-of-fit tests. Biometrics 15, 440-468 (1959) · Zbl 0095.33503 · doi:10.2307/2527749
[24] Wichura, M.J.: On the construction of almost uniformly convergent random variables with given weakly convergent image laws. Ann. Math. Statist. 41, 284-291 (1970) · Zbl 0218.60005 · doi:10.1214/aoms/1177697207
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.